If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: Numerical Analysis by D. R. Hartree
Review by: Philip J. Davis
The American Mathematical Monthly
Vol. 66, No. 7 (Aug. - Sep., 1959), pp. 600-601
DOI: 10.2307/2309877
Stable URL: http://www.jstor.org/stable/2309877
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
600
    600
  • Thumbnail: Page 
601
    601